# SDR DALA2015031902259

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y1162  AT AFT GALLEY AREA FROM FRAME 67+15" TO FRAME 69  L=1" W=0.500", D=0.004".  REPLACED FLOORBEAM +Y1162 LOCATED BETWEEN FR 67+15" TO FR 69 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D534-72000.
